Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Upper abdominal pain, strange sensation in throat, mood swings since intake of marvellon. Is this due to pill?

I had the copper coil removed and started taking marvellon and since I ve been taking it I Have developed pain in my upper abdomen and strange sensation in my throat and a feeling like my food is stuck. Maybe a hearyburn feelibg too (i never suffered with this previously) coukd the pill be causing this. I have felt sick at times any I don t seem to be enjoying my food when I have this discomfort. I have been taking it for 6 months now. i gave also been very tearful. please help
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Marvellon which is a combined oral contraceptive pill can cause side effects related to gastrointestinal system and can also cause symptoms like depression etc.
But these symptoms will usually subside soon without need of medication.
As you are having the symptoms since 6 months, better to consult your doctor and discuss regarding changing the pills.
Take care.

Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor